RE:follow up: 44d mutation & epiver question (Jan 11, 2004)
Feb 7, 2004
Thanks for your input. Its been about 2 weeks since I've started Videx EC in my mix (with viread, virimune and epivir). About 5 days ago I started getting muscle pain in my right arm and shoulder joint, bad enough at night when I'm trying to sleep it keeps me awake. I have been able to control it with a heating pad and ibuprofen. Now I have a rash on my right arm and inside my right hand, and sometimes electric shock feeling running down my arm. The rash is sensitive on the arm. I did talk to my doctor and told him about the muscle pain... and he didn't think it was related to the Videx EC. I forgot to tell him about the rash--- I will call him again. Here's my question: do you think the muscle soreness is Videx EC related? I'm certain the rash is. Is this serious enough to STOP the Videx EC? Or does this usually resolve itself over time? At what point do you recommend stopping a drug? I know this is not the "side effects" board.. however, since we've been chatting.. I thought you could provide me with your thoughts.
Response from Dr. Pierone
It sounds like you may have an attack of dermatomal zoster (shingles). The development of pain followed by rash and shooting pains is suggestive of this viral infection (varicella zoster virus). Localized rash and pain is not generally associated with Videx EC. This response is dated though and I suspect this issue has already been resolved.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis An Early Sign Of HIV?
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Can I Get Genital Herpes If I Used A Condom?
- Can You Have Smooth Vaginal Bumps But Not An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.